Autre maladie rare • Bad side effects of metformin

Hi,

Diabetes for one month but probably all my life, I walk a lot and this has masked the problem. I have been on very low cabs for a month as my experience of metformin wasn't good. After a month I tried it again but had to reduce the dose to one quarter of prescribed and it was still intolerable.Absolute starving feeling to the point of painful stomach that never went away, cystitis which I didn't have without M, feel like I'm about to collapse with no sugar left but the meter tells me 6mmol/l.

Any idea?

Please help.
Thanks!

I didn't find the right solution from the Internet.

References
https://www.diabetes.co.uk/forum/threads/bad-effects-of-metformin.112708/
[url=https://blog.advids.co/20-innovative-medical-device-marketing-and-animat... Device Marketing[/url]

Statistiques: Posté par faelanstevie — 16 févr. 2018, 12:32


Lien vers phpBB: 
https://forum.afm-telethon.fr/viewtopic.php?t=51&p=119#p119
Auteur: 
faelanstevie